| Model Number |
ILS-1800-KT |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Displays Incorrect Message (2591); Application Program Problem (2880); Patient Data Problem (3197)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Out of an abundance of caution, superdimension is filing this mdr due to the additional risk associated with multiple exposures to general anesthesia.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, the registration could not be completed due to navigation catheter out of sensing volume and not coupled error.A new device was used, but the same issue occurred.The physician was unable to complete the superdimension portion of the case.The patient was under general anesthesia and was woken up without completing the case.It was noted that the procedure was rescheduled for another week.
Additional Manufacturer Narrative
Additional information: b1, b5, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, the registration could not be completed due to navigation catheter out of sensing volume and not coupled error.A new device was used, but the same issue occurred.The physician was able to complete the superdimension portion of the case.There was no patient injury.